# SDR CALA2010052700220

- Difficulty date: May 20, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 38,438 hours, 13,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY SLIDE NEEDS TO BE REPACKED IN HOUSING.  BLK NR 4 B4251 REPLACED ESCAPE SLIDE PACK AND INSTALLED SHROUD REF AMM TASK 25-66-01-400-803.  REF GMM 13-85-87 CHAPTER 25 REQ RII FOR INSTALLATION.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1357433, S/N OFF 03509 SLIDE, B737NG, OFF 29-2561-9-0004 3509 ON 29-2561-9-0004 3312.
